Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The Jacobian module of a Lie algebra


Authors: J. P. Brennan, M. V. Pinto and W. V. Vasconcelos
Journal: Trans. Amer. Math. Soc. 321 (1990), 183-196
MSC: Primary 13H10; Secondary 13C05, 13C15
MathSciNet review: 958883
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: There is a natural way to associate to the commuting variety $ C(A)$ of an algebra $ A$ a module over a polynomial ring. It serves as a vehicle to study the arithmetical properties of $ C(A)$, particularly Cohen-Macaulayness. The focus here is on Lie algebras and some of their representations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13H10, 13C05, 13C15

Retrieve articles in all journals with MSC: 13H10, 13C05, 13C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1990-0958883-0
PII: S 0002-9947(1990)0958883-0
Article copyright: © Copyright 1990 American Mathematical Society